On the part of the motion of the lunar perigee which is a function of the mean motions of the sun and moon

G. W. Hill Washington

TBD mathscidoc:1701.33119

Acta Mathematica, 8, (1), 1-36, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:39 uploaded by actaadmin ] [ 148 downloads ] [ 0 comments ]
@inproceedings{g.1886on,
  title={On the part of the motion of the lunar perigee which is a function of the mean motions of the sun and moon},
  author={G. W. Hill},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939046713828},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={1-36},
  year={1886},
}
G. W. Hill. On the part of the motion of the lunar perigee which is a function of the mean motions of the sun and moon. 1886. Vol. 8. In Acta Mathematica. pp.1-36. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202939046713828.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved